Page 5 of 8 FirstFirst ... 34567 ... LastLast
Results 41 to 50 of 71
Thanks Tree74Thanks

Thread: Anybody here become irritable on a statin drug?

  1. #41
    Veteran Member
    Joined
    Jan 2007
    Posts
    18,783
    Thanks
    3738

    Quote Originally Posted by MaryAnne View Post
    I have been having some leg problems. I think I will lay off the statins for a couple of weeks.See what happens. Lovastatin is generic.
    Back thigh muscles ache. Can't live like that.You lose desire to be active...which is bad by itself. Crestor seemed to work ok but so expensive, insurance wouldn't cover it
    anymore , forced to the generic. Pain is back.

  2. #42
    Veteran Member EnigmaO01's Avatar
    Joined
    Mar 2010
    Posts
    15,782
    Thanks
    8062

    From
    Indiana
    Quote Originally Posted by bmanmcfly View Post
    Stupid autocorrect
    I figured as much! Been there done that!

  3. #43
    Banned Camp
    Joined
    Nov 2007
    Posts
    11,723
    Thanks
    5632

    From
    NE Wisconsin
    Quote Originally Posted by MaryAnne View Post
    I just like Bourne!
    And Bourne likes you kiddo!

    Regards,

    Bourne
    Thanks from MaryAnne

  4. #44
    Banned Camp
    Joined
    Nov 2007
    Posts
    11,723
    Thanks
    5632

    From
    NE Wisconsin
    Quote Originally Posted by MaryAnne View Post
    I have been having some leg problems. I think I will lay off the statins for a couple of weeks.See what happens. Lovastatin is generic.
    I get a cramp in my right calf once in awhile. But I stretch to relieve the pain. And initially my shoulders ached terribly. Statins are hit and miss. You have to tailor the dosage in concert with your physician. I'm fortunate. I have a wonderful internist who has helped me.

    Don't be complacent about questioning your physician's decisions and treatments.

    Regards,

    Bourne

  5. #45
    Veteran Member cpicturetaker12's Avatar
    Joined
    Jul 2015
    Posts
    17,325
    Thanks
    13400

    From
    Florida
    Quote Originally Posted by EnigmaO01 View Post
    I had fits of rage over minor things (never at others) like dropping things, or things that are normally minor stress in my line of work. It may or may not be a coincidence but it seems to have started about the time I started taking a generic version of lipitor which is Atorvastatin. And my blood pressure went up about that time. So I started taking a blood pressure med soon after that which is Atenolol.

    My doctor has me off of the statin drug to see if that's it and it seems I am better but still irritable but no where near as much. Could be psychological too.

    Could be be the Atenolol too although the drug is actually used to calm people down other than for blood pressure. However my doctor says sometimes drugs have an opposite effect in some people.

    Thoughts?

    Now I'm dealing with GERD for some reason. I stopped drinking coffee and carbonated drinks but it's lingering.
    How long ago? I read where you have to give it a few months.

  6. #46
    Veteran Member cpicturetaker12's Avatar
    Joined
    Jul 2015
    Posts
    17,325
    Thanks
    13400

    From
    Florida
    Quote Originally Posted by MaryAnne View Post
    I am with Enigma on this one. Every smoker I know is dead of lung cancer. That includes a Husband and 4 BIL's.

    Give me the drugs,any day.
    At $5 bucks a pack--no CO PAYS for insurance--on those, they ain't cheap anymore either. 5 x 30, assuming a pack a day? Damn. I quit (again) in 2000. Went back for a short period in 2004 and haven't smoked since. Ironically, this came up on this board today. I had a serious craving for a cigarette for a couple of days last week. Not a clue why. (Maybe PISSED OFF over Trump? Nah, that's not it). It passed.

  7. #47
    Veteran Member EnigmaO01's Avatar
    Joined
    Mar 2010
    Posts
    15,782
    Thanks
    8062

    From
    Indiana
    Quote Originally Posted by cpicturetaker12 View Post
    How long ago? I read where you have to give it a few months.
    The GERD or the other?

  8. #48
    Veteran Member MaryAnne's Avatar
    Joined
    Apr 2012
    Posts
    38,710
    Thanks
    27998

    From
    Englewood,Ohio
    Quote Originally Posted by THOR View Post
    Back thigh muscles ache. Can't live like that.You lose desire to be active...which is bad by itself. Crestor seemed to work ok but so expensive, insurance wouldn't cover it
    anymore , forced to the generic. Pain is back.
    Mine do not ache, muscles seem to be weaker. With out my pool exercises at the Y, but I have wondered about the statins.

  9. #49
    Veteran Member MaryAnne's Avatar
    Joined
    Apr 2012
    Posts
    38,710
    Thanks
    27998

    From
    Englewood,Ohio
    Quote Originally Posted by cpicturetaker12 View Post
    At $5 bucks a pack--no CO PAYS for insurance--on those, they ain't cheap anymore either. 5 x 30, assuming a pack a day? Damn. I quit (again) in 2000. Went back for a short period in 2004 and haven't smoked since. Ironically, this came up on this board today. I had a serious craving for a cigarette for a couple of days last week. Not a clue why. (Maybe PISSED OFF over Trump? Nah, that's not it). It passed.
    To be honest I actually think most of the country is highly anxious right now. Even those who voted for Trump do not know what he will do.
    Thanks from EnigmaO01

  10. #50
    Veteran Member MaryAnne's Avatar
    Joined
    Apr 2012
    Posts
    38,710
    Thanks
    27998

    From
    Englewood,Ohio
    Quote Originally Posted by Bourne View Post
    I get a cramp in my right calf once in awhile. But I stretch to relieve the pain. And initially my shoulders ached terribly. Statins are hit and miss. You have to tailor the dosage in concert with your physician. I'm fortunate. I have a wonderful internist who has helped me.

    Don't be complacent about questioning your physician's decisions and treatments.

    Regards,

    Bourne
    I just had a check up, blood tests,etc, every 4 months. My Lady Doctor is always impressed by my health. She says I have the interior of a person 20 years younger. Never mentioned the outside.
    Thanks from EnigmaO01

Page 5 of 8 FirstFirst ... 34567 ... LastLast

Similar Threads

  1. Replies: 18
    Last Post: 25th May 2016, 10:08 AM
  2. Strong statin-diabetes risk
    By bajisima in forum Healthcare
    Replies: 7
    Last Post: 8th May 2015, 01:08 PM
  3. Drug Issues and Drug Abuses.
    By Lasalite in forum Civil Rights
    Replies: 16
    Last Post: 14th May 2010, 11:30 PM
  4. End the drug war.
    By minarchist in forum Political Discussion
    Replies: 20
    Last Post: 15th January 2008, 04:55 AM
  5. FYI, there's still a drug war on....
    By The_Bear in forum Political Discussion
    Replies: 23
    Last Post: 1st March 2007, 10:37 AM

Tags for this Thread


Facebook Twitter RSS Feed